# SDR SWAA2022012465993

- Difficulty date: April 23, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 27,790 hours, 16,425 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Left Wing Outbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD TRAILING EDGE FLAPS AFT FLAP DELAMINATED AT INBOARD AFT CORNER LOWER SURFACE. / REPAIRED PER SRM 51-70-10 REPAIR #4.
